# SDR IPXA1165076

- Difficulty date: February 27, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PRESSURE NOT IN GREEN BAND, DEF M448056, INSTALLED MAIN CABIN DOOR ESCAPE SLIDE IAW MM 25-61-21.  DOOR OPS CHECKS NORMAL.  M448056 CLEARED.
